3-dimensional F-manifolds

Basalaev, Alexey ; Hertling, Claus

[img] PDF
Basalaev-Hertling2021_Article_3-dimensionalF-manifolds.pdf - Published

Download (780kB)

DOI: https://doi.org/10.1007/s11005-021-01432-y
URL: https://madoc.bib.uni-mannheim.de/61489
Additional URL: https://link.springer.com/article/10.1007%2Fs11005...
URN: urn:nbn:de:bsz:180-madoc-614899
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Letters in Mathematical Physics : LMP
Volume: 111
Issue number: 4, Article 90
Page range: 1-50
Place of publication: Dordrecht
Publishing house: Springer
ISSN: 0377-9017 , 1573-0530
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
Classification: MSC: 34M35 , 53D12 , 57R15 , 32B10,
Keywords (English): F-manifold , multiplication on the tangent bundle , analytic spectrum , lagrange variety
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item